# SDR UALA2009032500892

- Difficulty date: March 25, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 41,531 hours, 4,961 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 2 GALLEY AREA CENTER AND RIGHT LOWER WALL INOP.   RELAMPED EMERGENCY LIGHT.
